MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC CARDINAL HEALTH; CATHETER, IRRIGATION

CARDINAL HEALTH 200, LLC CARDINAL HEALTH; CATHETER, IRRIGATION
Model Number SU130-0321
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Codes Hematoma (1884); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Customer reported that on the evening of day of surgery for a revision hemilaminectomy l2-3 right (back), the patient was bleeding heavily from the surgical site into and around the jp drain.Then the patient suddenly had minimal drainage output.Dr.Ordered stripping drain tubing.When this was done the tubing snapped easily with minimal pressure to tubing.This then required a return to the operating room.Under anesthesia, a hematoma was evacuated, the wound was washed out, and two new surgical drains were placed.The patient fully recovered.
 
Additional Manufacturer Narrative
An investigation is currently in progress.A follow-up report will be filed once the results have been completed.
 
Additional Manufacturer Narrative
Lot 1250349 was manufactured on 04/14/25.Visual inspection and pull test were conducted on the drains within this lot and and the drains passed the established acceptance criteria.A sample was received for investigation.Visual and microscopic inspection was conducted and breakage in the non-perforated area was observed.No manufacturing issues were identified for this work order.There was no evidence of excessive force or abnormal handling observed on the returned sample.The root cause cannot be determined.We will continue to monitor related reports to determine if additional actions are necessary.
 
Additional Manufacturer Narrative
Correction report being filed against mdr 1423537-2025-00416, follow-up 1.H1 had been inadvertently marked as malfunction.H1 has been corrected to a serious injury.No other changes to the report are required.

Brand Name
CARDINAL HEALTH
Common Device Name
CATHETER, IRRIGATION
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
PR006 PUERTO RICO-ANASCO
state rd. 402 , north km 0.9
anasco PR 00610
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key23330889
Report Number1423537-2025-00416
Device Sequence Number20896264
Product Code GBX
UDI-Device Identifier10192253022230
UDI-Public(01)10192253022230(10)1250349
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSU130-0321
Device Catalogue NumberSU130-0321
Device Lot Number1250349
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date10/17/2025
Supplement Report FDA Received Date12/23/2025
12/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age63 YR
Patient SexMale